# SDR P2EA98165

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 436-449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - EVALUATE DENT AFT OF STATION 440 AND RIGHT OF STRINGER 27R, LOWER BELLY SKIN BELOW FORWARD CARGO DOOR THRESHOLD SRM 53-30-1 FIG 1 DETAIL 3.  REPAIRED FUSELAGE SKIN DUE TO DENT BETWEEN BS 436 AND BS 449, BETWEEN STRINGERS 26R AND 29R REF SRM 53-30-3FIG 6.  (M)
